| Model Number |
DVPB3D4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Erosion (1750); Purulent Discharge (1812); Hematoma (1884); Unspecified Infection (1930)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately a month and a half after implant of the implantable cardioverter defibrillator (icd) system, the system was explanted due to a device pocket infection, erosion though the skin, purulent discharge/pus, and wound dehiscence.It was also noted that the right ventricular (rv) lead triggered an alert for defibrillation impedance.The system was subsequently replaced. no further patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the pocket revision was for a hematoma evacuation of the pocket.The rv lead impedance warning was due to a high impedance measurement from the icd eroding out of the pocket.The icd had completely come out of the pocket.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.